... woman to take. I made a mistake there is no way I could take that much, What I meant to ask is 4 15mg ( I break the 30's in half) too much to take, Heres why I asked that question. About a month ago I got pretty sick and ended up losing 6 pds over about 2 weeks. Im 5'2 and have a small frame so I'm a small person anyway but now I only weigh 100 pds. I have been taking pain pills for about 17 yrs. but over the last 3 yrs I've gotten progressively worse. I was taking 10-12 percocet 10/325 a day. About 6 months ago I switched to the roxy's and was taking 3-5 15mg. After I got sick and started trying to take the pills everyday like I was before I found that my body seems to be more sensitive to everything. When I take a pill now it seems to feel stronger than it did before. theres been a couple of nights that when I take the fourth pill it seems like I've Taken too much and its given me a panic attack. Its not just the pills, I used to drink 1-2 rockstar energy drinks a day and now they make me jittery. I always wait at least 4 hours before I take another pill. So there no way to overdose like that right? Why did my body all of a sudden become more sensitive to these pills? Ive been taking pills a long time and a lot more than 3-4 a day and nothing like this has ever happened. Im hoping someone can help me answer this question its really starting to scare me because Im afraid I may be taking too much
Addiction - I posted a question about 8 days ago. I asked if 4 30mg roxy's was too much for a 100 pd
Added 25 Oct 2010:
Sorry, I meant to say I was taking 10-12 5/325 of the percocet which means I was only taking 5-6 10/650 of percocet a day.
We could sit here all day and try and figure out why. There could be a million reasons why.
Loss of weight
If you stopped taking them for a day or skipped doses your sensitivity could easily go up.
The body changes
Percs to roxys is a big step
Roxys contain a med the percs don't thay give you a reaction
Roxys just don't work for you ie. Ativan works great for some but others puke their guts out
It could be a ton of things. HOWEVER considering the amount of time on the pills and you haven't died from taking 4 a day yet I imagine your just getting worked up when they hit you harder. I know what that's like I panic some times too I mean once you take it you can't take it back right. But youvve taken it before, so you should be fine. If this continues maybe talk to your doc about anothr med or cut back a little...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ive been ising a pain doctor for 11 years, iam on fentanal 100mg,15 mg roxy,30mg roxy, and the only?
Posted 1 Mar 2010 • 1 answer
Posted 25 Jun 2010 • 3 answers
Posted 13 May 2011 • 8 answers
Posted 21 Sep 2011 • 3 answers
Suboxone - I asked a question on this post sveral days ago and someone asked me to friend them and i
Posted 9 May 2012 • 2 answers